Format

Send to

Choose Destination
J Child Neurol. 2014 May;29(5):688-90. doi: 10.1177/0883073813520499. Epub 2014 Feb 20.

Anti-N-methyl-D-aspartate (anti-NMDA) receptor antibody encephalitis in a male adolescent with a large mediastinal teratoma.

Author information

1
1Department of Neurology, Ghent University Hospital, Ghent, Belgium.

Abstract

We present a case of a 16-year-old boy with Klinefelter syndrome who presented with a syndrome of impaired alertness, orofacial dyskinesias, choreiform movements, epileptic seizures, and autonomic instability, pointing to a diagnosis of anti-N-methyl-Daspartate (anti-NMDA) receptor antibody encephalitis.

KEYWORDS:

Klinefelter syndrome; anti-N-methyl-D-aspartate receptor encephalitis; autoimmune; teratoma

PMID:
24563471
DOI:
10.1177/0883073813520499
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Atypon
Loading ...
Support Center